# SDR TSAA0729066

- Difficulty date: December 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N828AL
- Make and model: Boeing 737236
- Aircraft serial: 23168
- Aircraft time: 42,308 hours, 38,735 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 3141602
- Part serial: H2928B
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 208 HNL-OGG - UPON RETRACTION OF THE LANDING GEAR AND FLAPS, THE CREW NOTED A LOUD FLUTTERING NOISE AND BUFFET.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC RESERVOIR AIR PRESSURE REGULATOR PER AMM 29-09-341 AND THE HYDRAULIC RESERVOIR PRESSURE RELIEF VALVE PER AMM 29-09-351.  ALL OPERATIONAL AND LEAK CHECKS FOUND SATISFACTORY.  THE AIRCRAFT RETURNED TO SERVICE.
